# SDR SWAA2021072697018

- Difficulty date: July 22, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 51,259 hours, 30,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Aft Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY EMERGENCY EXIT OVERHEAD LIGHT ASSY BROKEN ; / [01] REMOVED AND REPLACED AFT GALLEY EXIT LIGHT ASSY PER AMM 33-51-02
